Maximization of the Fishermens Profits Exploiting a Fish Population in Several Fishery Zones
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064



Downloads: 90 | Weekly Hits: ⮙1 | Monthly Hits: ⮙13

Research Paper | Mathematics | Morocco | Volume 4 Issue 1, January 2015

Maximization of the Fishermens Profits Exploiting a Fish Population in Several Fishery Zones

Kanza CHOUAYAKH; Chakib EL BEKKALI; Youssef EL FOUTAYENI; Mohamed KHALADI; Mostafa RACHIK

In this paper, we make a mathematical study of a bio-economic model of fishing for multi-site, exploiting by several fishermen, except one of them which is defined as not exploitable free fishing zone. This mathematical analysis allows maintaining an ecological balance by implementation of sustainable development. The objective of our work is to maximize the profit of fishermen according to the efforts of fishing at biological equilibrium. This model contains three parts, a biological part connecting captures with the sites of biomasses, an exploitation part connecting captures with efforts of fishing and finally an economic part connecting efforts of fishing with profits.

Keywords: Bio-economic model, Multi-site fishery, Migration, Aggregation method, Biological equilibrium, Generalized Nash Equilibrium, Maximization of fishermen's profits.

Edition: Volume 4 Issue 1, January 2015

Pages: 1141 - 1147

Share this Article

How to Cite this Article?

Kanza CHOUAYAKH; Chakib EL BEKKALI; Youssef EL FOUTAYENI; Mohamed KHALADI; Mostafa RACHIK, "Maximization of the Fishermens Profits Exploiting a Fish Population in Several Fishery Zones", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=SUB15380, Volume 4 Issue 1, January 2015, 1141 - 1147

Enter Your Registered Email Address





Similar Articles with Keyword 'Migration'

Downloads: 90 | Weekly Hits: ⮙1 | Monthly Hits: ⮙13

Research Paper, Mathematics, Morocco, Volume 4 Issue 1, January 2015

Pages: 1141 - 1147

Maximization of the Fishermens Profits Exploiting a Fish Population in Several Fishery Zones

Kanza CHOUAYAKH; Chakib EL BEKKALI; Youssef EL FOUTAYENI; Mohamed KHALADI; Mostafa RACHIK

Share this Article

Downloads: 108 | Weekly Hits: ⮙6

Research Paper, Mathematics, India, Volume 4 Issue 11, November 2015

Pages: 2392 - 2396

On Migration Aspects and Population Growth

Ashakiran Y, Tomba I.

Share this Article

Downloads: 124 | Weekly Hits: ⮙2

Research Paper, Mathematics, United States of America, Volume 5 Issue 12, December 2016

Pages: 946 - 951

Signal String Off Sound Line Break Float off Sound to Symmetry with Rotation

Sugato Ghosh

Share this Article

Downloads: 131 | Weekly Hits: ⮙3 | Monthly Hits: ⮙16

Research Paper, Mathematics, India, Volume 3 Issue 4, April 2014

Pages: 440 - 443

A Modified Sir Epidemic Model with Immigration and Generalized Saturated Incidence Rate Function

D. Jasmine. E. C., Henry Amirtharaj

Share this Article

Downloads: 135 | Weekly Hits: ⮙3

Research Paper, Mathematics, India, Volume 4 Issue 7, July 2015

Pages: 45 - 51

Mathematical Study on Religious Migration in the States of North Eastern Region of India

Bidyarani S., Tomba I.

Share this Article



Top